Alert archive / Virginia / Flash Flood Warnings in 1998

Flash Flood Warning 34, NWS Blacksburg, VA

February 17, 1998City of Lexington, Virginia

NWS Blacksburg, VA issued this flash flood warning at Feb 17, 1998, 1:25 PM EST for City of Lexington, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 1998, 1:25 PM EST (18:25 UTC)
Expired
Feb 17, 1998, 5:00 PM EST
In force
4 hr
Issued by
NWS Blacksburg, VA
Area
Whole counties

County City of Lexington, VA

The radar

The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 1998-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 1998-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 728 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
728 m²/s²
0-3 km storm-relative helicity
863 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KROA 171824
FFWRNK
VAC163-530-678-172225-

BULLETIN--IMMEDIATELY BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
125 PM EST TUE FEB 17 1998

THE NATIONAL WEATHER SERVICE IN BLACKSBURG VA HAS ISSUED A
FLOOD WARNING EFFECTIVE UNTIL 500 PM EST
FOR PEOPLE IN THE FOLLOWING LOCATIONS...

IN WEST CENTRAL VIRGINIA

   ...ROCKBRIDGE COUNTY

IN WEST CENTRAL VIRGINIA THE INDEPENDENT CITY OF

   ...BUENA VISTA
   ...LEXINGTON

AN AREA OF SHOWERS AND THUNDERSTORMS WILL BE MOVING THROUGH
ROCKBRIDGE COUNTY BETWEEN 130 AND 300 PM. RAINFALL OF A HALF TO
THREE QUARTERS OF AN INCH CAN BE EXPECTED FROM THESE STORMS. THIS
WILL BE ENOUGH TO BRING CREEKS AND SMALL STREAMS OUT OF THEIR
BANKS. ESPECIALLY VULNERABLE ARE THE AREAS THAT HAD THE HEAVIEST
RAIN THIS MORNING...WHICH ARE THE COLLIERSTOWN AND GLASGOW
AREAS...AND ALONG THE SOUTH RIVER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED
QUICKLY. MOVE TO HIGHER GROUND.

JACKSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Feb 17, 9:45 AM EST, 3 hours 40 minutes earlier.

Area forecast discussion, Feb 17, 9:45 AM EST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
945 AM EST TUE FEB 17 1998

WBC...WOULD GO LIKELY ON THE TSTMS THIS AFTN.
RDU...EXTEND TSTMS AND POSIBLE HEAVY RAIN INTO THE AFTN HOURS EAST
      OF MTNS.
CRW...LOOKS FINE.

COLD POOL MOVING IN ALOFT WILL DESTABILIZE MOST AREAS...ESP EAST OF
THE MTNS WHERE SFC DWPTS IN THE MID TO UPPER 50S ARE POISED TO
ADVECT INTO THAT REGION. HOWEVER BEST UPR DIFLUENCE AND LOW LVL CONV
SHIFTS NORTH AND EAST PRETTY QUICK DURING THE DAY WHICH SHUD HELP.
MID LVL FLOW WEAKENS OVER THE MTNS THIS AFTN...BUT STILL GOOD
VERT/SPEED SHEAR...ESP EAST OF THE MTNS...TO MAKE FOR THE SLIGHT
RISK OF SEVERE.

DUE TO THE LIKELYHOOD OF TSTMS THIS AFTN...NEED TO KEEP FFA FOR
EVERYONE.

JDS

In the hours before

Special weather statement, Feb 17, 12:10 PM EST, 1 hour 15 minutes before
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-
059-WVZ042>045-180100-

THUNDERSTORM POTENTIAL OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1210 PM EST TUE FEB 17 1998

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY THIS
EVENING...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING IN PITTSYLVANIA...HALIFAX AND CHARLOTTE COUNTIES
IN VIRGINIA AND IN CASWELL AND ROCKINGHAM COUNTIES IN NORTH
CAROLINA.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING IN SOUTHEASTERN WEST VIRGINIA...NORTHWESTERN
NORTH CAROLINA AND SOUTHWESTERN VIRGINIA. THIS AREA IS WEST AND
NORTH OF THE MODERATE RISK AREA IN THE BLACKSBURG AREA OF
RESPONSIBILITY.

STRONG UPPER LEVEL STORM SYSTEM WILL APPROACH THE AREA THIS
AFTERNOON AND THIS EVENING. THIS COMBINED WITH WARM MOIST UNSTABLE
AIR RIDING UP AND OVER THE SHALLOW DOME OF COLD AIR NEAR THE
SURFACE IS EXPECTED TO RESULT IN SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND INTO THIS EVENING. A FEW OF THESE STORMS COULD BECOME
SEVERE...ESPECIALLY IN THE MODERATE RISK AREA. THE MAIN THREAT FROM
SEVERE THUNDERSTORMS WILL BE HAIL UP TO NICKEL SIZE AND DAMAGING
WINDS.

IN ADDITION...LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY RESULT
IN FLASH FLOODING.

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR
EARLY THIS EVENING.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
LATER STATEMENTS AND POSSIBLE WATCHES OR WARNINGS.

MTE
Special weather statement, Feb 17, 12:10 PM EST, 1 hour 15 minutes before
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-
059-WVZ042>045-180100-

THUNDERSTORM POTENTIAL OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1210 PM EST TUE FEB 17 1998

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY THIS
EVENING...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING IN PITTSYLVANIA...HALIFAX AND CHARLOTTE COUNTIES
IN VIRGINIA AND IN CASWELL AND ROCKINGHAM COUNTIES IN NORTH
CAROLINA.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY THIS EVENING IN SOUTHEASTERN WEST VIRGINIA...NORTHWESTERN
NORTH CAROLINA AND SOUTHWESTERN VIRGINIA. THIS AREA IS WEST AND
NORTH OF THE MODERATE RISK AREA IN THE BLACKSBURG AREA OF
RESPONSIBILITY.

STRONG UPPER LEVEL STORM SYSTEM WILL APPROACH THE AREA THIS
AFTERNOON AND THIS EVENING. THIS COMBINED WITH WARM MOIST UNSTABLE
AIR RIDING UP AND OVER THE SHALLOW DOME OF COLD AIR NEAR THE
SURFACE IS EXPECTED TO RESULT IN SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND INTO THIS EVENING. A FEW OF THESE STORMS COULD BECOME
SEVERE...ESPECIALLY IN THE MODERATE RISK AREA. THE MAIN THREAT FROM
SEVERE THUNDERSTORMS WILL BE HAIL UP TO NICKEL SIZE AND DAMAGING
WINDS.

IN ADDITION...LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY RESULT
IN FLASH FLOODING.

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR
EARLY THIS EVENING.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
LATER STATEMENTS AND POSSIBLE WATCHES OR WARNINGS.

MTE
Special weather statement, Feb 17, 1:01 PM EST, 24 minutes before
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-
059-WVZ042>045-172305-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
101 PM EST TUE FEB 17 1998

...A TORNADO WATCH IS IN EFFECT UNTIL 6 PM FOR YADKIN... SURRY...
   STOKES... ROCKINGHAM AND CASWELL COUNTIES IN NORTHWEST NORTH
   CAROLINA...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM FOR
   WATAUGA... ASHE... ALLEGHANY AND WILKES COUNTIES IN NORTHWEST
   NORTH CAROLINA...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM FOR
   MERCER... SUMMERS... MONROE AND GREENBRIER COUNTIES IN SOUTHEAST
   WEST VIRGINIA...

AN INTENSE STORM SYSTEM MOVING UP THROUGH THE TENNESSEE VALLEY WAS
CONTINUING TO PULL UP ABUNDANT MOISTURE AND UNSTABLE AIR FROM THE
SOUTHEASTERN U.S. INTO THE SOUTHERN APPALACHIAN REGION. AREAS OF
THUNDERSTORMS WILL MOVE UP THROUGH THE REGION DURING THE AFTERNOON
HOURS AHEAD OF A COLD FRONT SWEEPING UP FROM TENNESSEE AND NORTH
CAROLINA.

THUNDERSTORMS IN AND NEAR THE WATCH AREAS COULD PRODUCE STRONG
DAMAGING WINDS AND HAIL AS WELL AS VERY HEAVY RAINFALL. TORNADOES
ARE POSSIBLE OVER THE FOOTHILLS AND PIEDMONT OF NORTH CAROLINA.
WITH ANY THUNDERSTORM...CLOUD TO GROUND LIGHTNING COULD BE
FREQUENT.

AS A RESULT OF THE HEAVY RAIN POTENTIAL WITH THESE
THUNDERSTORMS...A FLOOD WATCH CONTINUES IN EFFECT FOR MUCH OF
NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST
VIRGINIA.

HOWEVER...THE FLOOD WATCH WAS DISCONTINUED FOR A FEW
COUNTIES IN SOUTHWEST VIRGINIA. THESE COUNTIES INCLUDE BATH...
ALLEGHANY... CRAIG... BUCKINGHAM... APPOMATTOX... CAMPBELL...
HALIFAX AND CHARLOTTE.

IF YOU ARE OUTDOORS...MOVE TO A PLACE OF SHELTER IMMEDIATELY IF A
STORM APPROACHES.  MOTORISTS SHOULD REMAIN ALERT FOR REDUCED
VISIBILITIES DURING DOWNPOURS OF RAIN.  STREETS MAY FLOOD QUICKLY.

IF FLOODING IS OBSERVED...MOVE TO ESCAPE FLOOD WATERS.  DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE
YOUR VEHICLE OVER FLOODED ROADWAYS.

JDS
Special weather statement, Feb 17, 1:01 PM EST, 24 minutes before
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-
059-WVZ042>045-172305-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
101 PM EST TUE FEB 17 1998

...A TORNADO WATCH IS IN EFFECT UNTIL 6 PM FOR YADKIN... SURRY...
   STOKES... ROCKINGHAM AND CASWELL COUNTIES IN NORTHWEST NORTH
   CAROLINA...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 PM FOR
   WATAUGA... ASHE... ALLEGHANY AND WILKES COUNTIES IN NORTHWEST
   NORTH CAROLINA...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM FOR
   MERCER... SUMMERS... MONROE AND GREENBRIER COUNTIES IN SOUTHEAST
   WEST VIRGINIA...

AN INTENSE STORM SYSTEM MOVING UP THROUGH THE TENNESSEE VALLEY WAS
CONTINUING TO PULL UP ABUNDANT MOISTURE AND UNSTABLE AIR FROM THE
SOUTHEASTERN U.S. INTO THE SOUTHERN APPALACHIAN REGION. AREAS OF
THUNDERSTORMS WILL MOVE UP THROUGH THE REGION DURING THE AFTERNOON
HOURS AHEAD OF A COLD FRONT SWEEPING UP FROM TENNESSEE AND NORTH
CAROLINA.

THUNDERSTORMS IN AND NEAR THE WATCH AREAS COULD PRODUCE STRONG
DAMAGING WINDS AND HAIL AS WELL AS VERY HEAVY RAINFALL. TORNADOES
ARE POSSIBLE OVER THE FOOTHILLS AND PIEDMONT OF NORTH CAROLINA.
WITH ANY THUNDERSTORM...CLOUD TO GROUND LIGHTNING COULD BE
FREQUENT.

AS A RESULT OF THE HEAVY RAIN POTENTIAL WITH THESE
THUNDERSTORMS...A FLOOD WATCH CONTINUES IN EFFECT FOR MUCH OF
NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST
VIRGINIA.

HOWEVER...THE FLOOD WATCH WAS DISCONTINUED FOR A FEW
COUNTIES IN SOUTHWEST VIRGINIA. THESE COUNTIES INCLUDE BATH...
ALLEGHANY... CRAIG... BUCKINGHAM... APPOMATTOX... CAMPBELL...
HALIFAX AND CHARLOTTE.

IF YOU ARE OUTDOORS...MOVE TO A PLACE OF SHELTER IMMEDIATELY IF A
STORM APPROACHES.  MOTORISTS SHOULD REMAIN ALERT FOR REDUCED
VISIBILITIES DURING DOWNPOURS OF RAIN.  STREETS MAY FLOOD QUICKLY.

IF FLOODING IS OBSERVED...MOVE TO ESCAPE FLOOD WATERS.  DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE
YOUR VEHICLE OVER FLOODED ROADWAYS.

JDS
Special weather statement, Feb 17, 1:25 PM EST, 0 minutes before
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-
059-WVZ042>045-172305-

SPECIAL WEATHER STATEMENT...AMENDED
NATIONAL WEATHER SERVICE BLACKSBURG VA
125 PM EST TUE FEB 17 1998

...SEVERE THUNDERSTORM WATCH CANCELLED FOR NORTHWEST NORTH
   CAROLINA...

...A TORNADO WATCH CONTINUES IN EFFECT UNTIL 6 PM FOR YADKIN...
   SURRY... STOKES... ROCKINGHAM AND CASWELL COUNTIES IN NORTHWEST
   NORTH CAROLINA...

...A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT UNTIL 6 PM FOR
   MERCER... SUMMERS... MONROE AND GREENBRIER COUNTIES IN SOUTHEAST
   WEST VIRGINIA...

AN INTENSE STORM SYSTEM MOVING UP THROUGH THE TENNESSEE VALLEY WAS
CONTINUING TO PULL UP ABUNDANT MOISTURE AND UNSTABLE AIR FROM THE
SOUTHEASTERN U.S. INTO THE SOUTHERN APPALACHIAN REGION. AREAS OF
THUNDERSTORMS WILL MOVE UP THROUGH THE REGION DURING THE AFTERNOON
HOURS AHEAD OF A COLD FRONT SWEEPING UP FROM TENNESSEE AND NORTH
CAROLINA.

THUNDERSTORMS IN AND NEAR THE WATCH AREAS COULD PRODUCE STRONG
DAMAGING WINDS AND HAIL AS WELL AS VERY HEAVY RAINFALL. TORNADOES
ARE POSSIBLE OVER THE FOOTHILLS AND PIEDMONT OF NORTH CAROLINA.
WITH ANY THUNDERSTORM...CLOUD TO GROUND LIGHTNING COULD BE
FREQUENT.

AS A RESULT OF THE HEAVY RAIN POTENTIAL WITH THESE
THUNDERSTORMS...A FLOOD WATCH CONTINUES IN EFFECT FOR MUCH OF
NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST
VIRGINIA.

HOWEVER...THE FLOOD WATCH WAS DISCONTINUED FOR A FEW
COUNTIES IN SOUTHWEST VIRGINIA. THESE COUNTIES INCLUDE BATH...
ALLEGHANY... CRAIG... BUCKINGHAM... APPOMATTOX... CAMPBELL...
HALIFAX AND CHARLOTTE.

IF YOU ARE OUTDOORS...MOVE TO A PLACE OF SHELTER IMMEDIATELY IF A
STORM APPROACHES.  MOTORISTS SHOULD REMAIN ALERT FOR REDUCED
VISIBILITIES DURING DOWNPOURS OF RAIN.  STREETS MAY FLOOD QUICKLY.

IF FLOODING IS OBSERVED...MOVE TO ESCAPE FLOOD WATERS.  DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE
YOUR VEHICLE OVER FLOODED ROADWAYS.

JDS
Special weather statement, Feb 17, 1:25 PM EST, 0 minutes before
NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-
059-WVZ042>045-172305-

SPECIAL WEATHER STATEMENT...AMENDED
NATIONAL WEATHER SERVICE BLACKSBURG VA
125 PM EST TUE FEB 17 1998

...SEVERE THUNDERSTORM WATCH CANCELLED FOR NORTHWEST NORTH
   CAROLINA...

...A TORNADO WATCH CONTINUES IN EFFECT UNTIL 6 PM FOR YADKIN...
   SURRY... STOKES... ROCKINGHAM AND CASWELL COUNTIES IN NORTHWEST
   NORTH CAROLINA...

...A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT UNTIL 6 PM FOR
   MERCER... SUMMERS... MONROE AND GREENBRIER COUNTIES IN SOUTHEAST
   WEST VIRGINIA...

AN INTENSE STORM SYSTEM MOVING UP THROUGH THE TENNESSEE VALLEY WAS
CONTINUING TO PULL UP ABUNDANT MOISTURE AND UNSTABLE AIR FROM THE
SOUTHEASTERN U.S. INTO THE SOUTHERN APPALACHIAN REGION. AREAS OF
THUNDERSTORMS WILL MOVE UP THROUGH THE REGION DURING THE AFTERNOON
HOURS AHEAD OF A COLD FRONT SWEEPING UP FROM TENNESSEE AND NORTH
CAROLINA.

THUNDERSTORMS IN AND NEAR THE WATCH AREAS COULD PRODUCE STRONG
DAMAGING WINDS AND HAIL AS WELL AS VERY HEAVY RAINFALL. TORNADOES
ARE POSSIBLE OVER THE FOOTHILLS AND PIEDMONT OF NORTH CAROLINA.
WITH ANY THUNDERSTORM...CLOUD TO GROUND LIGHTNING COULD BE
FREQUENT.

AS A RESULT OF THE HEAVY RAIN POTENTIAL WITH THESE
THUNDERSTORMS...A FLOOD WATCH CONTINUES IN EFFECT FOR MUCH OF
NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA AND SOUTHEAST WEST
VIRGINIA.

HOWEVER...THE FLOOD WATCH WAS DISCONTINUED FOR A FEW
COUNTIES IN SOUTHWEST VIRGINIA. THESE COUNTIES INCLUDE BATH...
ALLEGHANY... CRAIG... BUCKINGHAM... APPOMATTOX... CAMPBELL...
HALIFAX AND CHARLOTTE.

IF YOU ARE OUTDOORS...MOVE TO A PLACE OF SHELTER IMMEDIATELY IF A
STORM APPROACHES.  MOTORISTS SHOULD REMAIN ALERT FOR REDUCED
VISIBILITIES DURING DOWNPOURS OF RAIN.  STREETS MAY FLOOD QUICKLY.

IF FLOODING IS OBSERVED...MOVE TO ESCAPE FLOOD WATERS.  DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE
YOUR VEHICLE OVER FLOODED ROADWAYS.

JDS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 12:38 PM ESTFlash Flood WarningRNKRoanoke, City of Salem3 hr
Feb 17, 12:38 PM ESTFlash Flood WarningRNKCity of Roanoke3 hr
Feb 17, 1:25 PM ESTFlash Flood WarningRNKRockbridge, City of Buena Vista4 hr
Feb 17, 5:15 PM ESTFlash Flood WarningRNKRockbridge, City of Buena Vista105 min
Feb 17, 5:15 PM ESTFlash Flood WarningRNKCity of Lexington105 min
Feb 17, 6:38 PM ESTSevere Thunderstorm WarningRNKBuckingham62 min
Feb 17, 6:42 PM ESTSevere Thunderstorm WarningRNKBuckingham63 min
Feb 17, 6:45 PM ESTTornado WarningRNKBuckingham50 min

Nearby

Flash Flood Warnings in Virginia, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.